# SDR REXA2016072201421

- Difficulty date: July 22, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR HANDLE HOUSING CRACKED (NDT VERIFIED).  REMOVED AND REPLACED THE HOUSING IAW SRM 51-40-11.  OPS CHECKED GOOD IAW AMM 52-42-00-710-801 STEP 2A AND 52-70-08-710-801 STEP 3.
